# SDR CA130910007

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLIGHT, THE CREW REPORTED IN FL170 A BLEED LOOP C, FOLLOWED BY BLEED DUCT WARNING.  THE 2 PRSOV CLOSED AND THE OXYGEN MASK DEPLOYED.  THE RT BLEED LOOP A DETECTED A LEAK.  THE RT BLEED LOOP B WAS INOPERATIVE BECAUSE OPEN.  A SINGLE LOOP DETECTION IS MORE SENSITIVE AND RESTRICTIVE THAN A DUAL LOOP DETECTION SYSTEM.
